| || |
I had taken Ambien for about 3 years. It was the very last thing I quit...
So I was ready to not sleep for a few days...Got out my I-pod and had a sleep mediation on it. and I was shocked because I did sleep a few hours he first night.
I do not know what would happen over 4 or 5 days.. you could get a rebound effect.
Im just one of those people that wont sleep if I dont take something to help me sleep...so I started taking it again...
I just think it is easer to go thru w/d when you get some sleep...and when you get to feeling better stop the Ambien...
I will be happy for you when the next ten days are over...
talk to you soon, Melinda
ya im really nervous for quitting day but its for the best. what exactly do you mean by "rebound effect"? and so you think it is or is not a good idea for ambien? and what do you think about taking benzos for 4 or 5 days? is it really possible to go through benzo withdrawal after 5 days of use and then stopping cold turkey?
what I mean by rebound is you take them for sleep and when you stop you cant sleep..
People take benzo's for panic attacks and then when they stop they have panic attacks again..sometimes from the w/d...
But if you read the Thomas Recipe it calls for benzo's. but the first few days I would try Ambien for sleep it is a It is a short-acting nonbenzodiazepine hypnotic that potentiates gamma-aminobutyric acid (GABA), an inhibitory neurotransmitter, by binding to GABAA receptors at the same location as benzodiazepines. I just think it is a little safer and easer to get off of...
But if you use it for a few days I don't think you will have any problems...
When you stop you could still have a little problem with sleep it seems like sleep and energy are the last things to come back after opiate use...
talk to you soon, Melinda
sorry ive forgotten to post in a little while, a lot is going on at the moment. i am now currently ending my third days of no oxycontin cold turkey. i know we were talking about possibly having my doctor give me benzos or ambien but he refused to give me either. all he gave me was clonidine .1mg tabs and naproxen. i must say that the clonidine SOMEWHAT helps, but not much... i can deal with the physical part of the withdrawal but its the mental that is really wrecking me. i dont know if this is normal to feel but im paranoid for some reason of something happening to my mom. almost like im scared for her health. earlier today she said she was having a really bad day and igot terrified throwing myself into a fast paced thought of what if she gets to stressed and has a heart attack or something. i know, call me crazy but this is whats goin on. on top of it all i am feeling depressed. i dont know what it is, but i can see a certain song or tv show and get all emotional over it. wishing i was living like that or just the sheer thought that there are many people out there living their lives totally different minded than what i am and it makes me feel..... i dont know... weird? depressed? awkward? i cant fully put my finger on it but its an emotional roller coaster!! . does any of this sound somewhat normal? or has anybody heard of similar feelings before? any input will help... im just really struggling with my mentality right now....
everything that you are going thru on normal...right now your nervous system is shot give it a few weeks to settle down...start telling yourself everything will be OK...try to think about happy things and just let you nerves settle...
A lot of people on here talk about crying over TV commercials and things like that.
So don't worry you will be OK !!!
hey to all
i know i havent been online in a little while so i guess lets give you an update and i have a few questions:
I went through my detox and was actually clean for about 2 weeks. one thing i found is that after those two weeks i felt alot worse than what i did for the first 2 or 3 times i detoxed after 2 weeks. does anybody know why this is? and in specific what i felt was still the lingering depression. usually after two weeks i would feel ALOT better, but this time i only felt a little bit better. secondly, my biggest down fall is that i relapsed and have been using for the past 3 weeks. i feel SO stupid, but my question is, im planning on quitting tonight, will the w/d's be less harsh than if i was using for 2 - 3 months? also for the first 4 or 5 days i plan on taking benzos to help with the anxiety/sleep. will i get addicted to or suffer from withdrawals only after 5 days? i am going to be using clonazepam.
any help/thoughts would be GREATLY appreciated.
i guess i'm on my own for this one ....
Originally Posted by OC_help
sorry we have not been on the forum much lately, we have are house tore apart and the computers have not been up and running..
when I have used klonopin in the past I never had a problem getting off of them if I only used then for a few days...
keep us posted on hoe your doing. I will try to check on you !!!